# SDR SWAA2019062534094

- Difficulty date: May 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD SHIELD CORRODED BETWEEN BS 767 TO 787, RBL 21.   R&R THE SHIELD IAW SRM AND DWG.
